... am not under the direction of a professional. Any information would be helpful? Or about how long I will be experiencing withdrawal? I've been taking morphine for months
If you have only been on morphine for months then you sure don't need the suboxone. Suboxone (buprenorphene) is about 200 times stronger then morphine and you certainly don't want to deal witht this stuff as it is way out of the trteatment you need.
Just stop the morphine and you will feel shitty for maybe 5 days if you feel withdrawls at all. Drink lots of gatorade and eat a high protien diet for a couple weeks. Get out each morning and again after supper foor a brisk walk as this promotes endorphin production.
I really don't think you are going to have much of a problem as it takes years of heavy daily abuse to go through rough withdrawls. I would think you might feel kinda shitty for a couple days with a runny nose and having to go to the bathroom a lot. I would not be touching the buprenorphene... Good luck... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 28 answers
Posted 28 Feb 2010 • 1 answer
Posted 17 Apr 2010 • 4 answers
Posted 8 Oct 2010 • 3 answers
Posted 13 Dec 2011 • 3 answers